- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2012 5 (3)
- Authors
- Egorychev, Georgy P.
- Contact information
- Egorychev, Georgy P. : e-mail:
- Keywords
- combinatorial sums; integral representation; cubature formulas
- Abstract
In this article is a finding new simple proof of hard identity from theory of cubature formulas by means of the method of coefficients.
- Pages
- 363-369
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/2927
Journal of Siberian Federal University. Mathematics & Physics / An Integral Representation and Computation of Multiple Sum in the Theory of Cubature Formulas
Full text (.pdf)